# SDR AWXA0002100

- Difficulty date: August 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 654687782
- Condition: Cracked
- Location: Sta 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: S-18A R/H shear beam web cracked.C: Replaced web 65-46877-82 per DWG 65-46877 - 76 INST. IAW SRM 51-10-1 page 8,9,10
